# SDR AALA202411089039

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 42,797 hours, 18,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED L1 ATTENDANT RIGHT SEAT FLASHLIGHT INDICATOR IS RED. REPLACED BATTERY AND REAPPLIED SEAL OPS CHECK SATISFACTORY PER AMM 25-64-00.
